Title: Non abelian cohomology
Authors: Debremaeker, Raymond # ×
Issue Date: 1977
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:29 issue:1 pages:57-72
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.